Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
163 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does treatment for pituitary tumor cause delayed periods?

Hello, I am currently being treated for a pituitary tumor. It is a microadenoma, and I am taking Cabergoline at .25mg twice a week. I normally have regular periods on a 34 day cycle. I took a pregnancy test 5 days before my missed period, and it was negative. I am now 5 days past my period due date, is it possible that my medication produced a false negative? Or do you think the medication is causing a delay in my period?
Tue, 2 Feb 2016
Report Abuse
Orthopaedic Surgeon 's  Response
It could be disordered hormonal regulation. First get your hormones tested then got can find out if the Medicine us working or not.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

my doctor says i have the largest most aggressive & complicated pituitary tumor he has seen in 35 years of practice, could it cause speech and...